# SDR CNMA20090014

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 89,102 hours, 14,136 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B17
- Part serial: 94038
- Condition: False Indication
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AT 1330Z, FLT LEVEL 34, 000 FT, NR 2 ENG OIL TEMP BEGAN TO RISE.  WENT INTO YELLOW BAND.  ACCOMPLISHED QRM PROCEDURES AND SHUT ENG DOWN AFTER 15 MINUTES. REMOVED AND REPLACED NR 2 OIL TEMP BULB IAW MM 79-32.  ENGINE OPS AND LK CK GOOD IAW JRH. REMOVED AND REPLACED NR 2 ENG OIL FILTER IAW MM CH 79-20 AND LEAK CK GOOD.
